# SDR YENA200810100008

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 9,569 hours, 3,352 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D29010102008001
- Condition: Leaking
- Location: Nr 1 Pylon
- Part time: 9,569 hours, 3,352 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN CRUISE, INBOUND SJC-JFK, LOSS GREEN HYD SYS PRESSURE, FOUND HYDRAULIC CASE RETURN LINE LEAKING IN NR 1 ENGINE PYLON.  REMOVED AND REPLACED NR 1 ENG HYDRAULIC CASE RETURN LINE & REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP PRECAUTIONARY DUE TO TOTAL HYD FLUID LOSS PER AMM 29-11-51-04.  SERVICED GREEN SYSTEM HYD RESERVOIR PER AMM 12-12-29-611-001, OPS LEAK CHECK OK.
